American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 411 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Astrid an Huef, Iain Raeburn and Dana P. Williams. An equivariant Brauer semigroup and the symmetric imprimitivity theorem. Trans. Amer. Math. Soc. 352 (2000) 4759-4787. MR 1709774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Gerard J. Murphy. Uniqueness of the trace and simplicity. Proc. Amer. Math. Soc. 128 (2000) 3563-3570. MR 1707157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Nathanial P. Brown. Topological entropy, embeddings and unitaries in nuclear quasidiagonal $C^*$-algebras. Proc. Amer. Math. Soc. 128 (2000) 2603-2609. MR 1664305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Walden Freedman and Ali Ülger. The Phillips properties. Proc. Amer. Math. Soc. 128 (2000) 2137-2145. MR 1766719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[125] Stanislav Krugliak and Yurii Samoilenko. On the complexity of description of representations of $*$-algebras generated by idempotents. Proc. Amer. Math. Soc. 128 (2000) 1655-1664. MR 1636978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Joachim Zacharias. Continuous tensor products and Arveson's spectral $C^*$-algebras. Memoirs of the AMS 143 (2000) MR 1643205.
Book volume table of contents   

[127] David P. Blecher, Paul S. Muhly and Vern I. Paulsen. Categories of operator modules (Morita equivalence and projective modules). Memoirs of the AMS 143 (2000) MR 1645699.
Book volume table of contents   

[128] László Zsidó. A criterion for splitting $C^\ast$-algebras in tensor products. Proc. Amer. Math. Soc. 128 (2000) 2001-2006. MR 1654056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] D. Drinen. Viewing AF-algebras as graph algebras. Proc. Amer. Math. Soc. 128 (2000) 1991-2000. MR 1657723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Wojciech Szymanski and Shuang Zhang. Type $II_\infty$ factors generated by purely infinite simple C*-algebras associated with free groups. Proc. Amer. Math. Soc. 128 (2000) 813-818. MR 1626490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Huaxin Lin. When almost multiplicative morphisms are close to homomorphisms. Trans. Amer. Math. Soc. 351 (1999) 5027-5049. MR 1603918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] E. Andruchow, G. Corach and D. Stojanoff. Geometrical significance of the Löwner-Heinz inequality. Proc. Amer. Math. Soc. 128 (2000) 1031-1037. MR 1636922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Yifeng Xue. The connected stable rank of the purely infinite simple $C^*$-algebras. Proc. Amer. Math. Soc. 127 (1999) 3671-3676. MR 1670439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Jesper Villadsen. On the stable rank of simple C*-algebras. J. Amer. Math. Soc. 12 (1999) 1091-1102. MR 1691013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] L. J. Bunce, Kazuyuki Saitô and J. D. Maitland Wright. A Dixmier-Schaefer-Zhang theorem for operator algebras. Proc. Amer. Math. Soc. 127 (1999) 2975-2979. MR 1610924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Jürgen Schweizer. A description of Hilbert $C^\ast$-modules in which all closed submodules are orthogonally closed. Proc. Amer. Math. Soc. 127 (1999) 2123-2125. MR 1646207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Miron Shpigel. The ideal structure of some analytic crossed products. Trans. Amer. Math. Soc. 351 (1999) 2515-2538. MR 1475694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Ching Chou and Guangwu Xu. The weak closure of the set of left translation operators. Proc. Amer. Math. Soc. 127 (1999) 465-471. MR 1468187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Charles Burnap and Alan Lambert. Controlling and supporting sets in operator algebras. Proc. Amer. Math. Soc. 127 (1999) 1357-1362. MR 1600112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Takashi Sakamoto. Some remarks on the real rank of non-unital C*-algebras. Proc. Amer. Math. Soc. 127 (1999) 205-210. MR 1623052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Kenneth J. Dykema. Simplicity and the stable rank of some free product C*-algebras. Trans. Amer. Math. Soc. 351 (1999) 1-40. MR 1473439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Li Jiankui. Complete positivity of elementary operators . Proc. Amer. Math. Soc. 127 (1999) 235-239. MR 1458254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] L. W. Marcoux and G. J. Murphy. Unitarily-invariant linear spaces in C*-algebras. Proc. Amer. Math. Soc. 126 (1998) 3597-3605. MR 1610753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Bruce A. Barnes. A note on invariance of spectrum for symmetric Banach *-algebras. Proc. Amer. Math. Soc. 126 (1998) 3545-3547. MR 1473655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Ruy Exel. Partial actions of groups and actions of inverse semigroups. Proc. Amer. Math. Soc. 126 (1998) 3481-3494. MR 1469405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Terry A. Loring and Gert K. Pedersen. Projectivity, transitivity and AF-telescopes. Trans. Amer. Math. Soc. 350 (1998) 4313-4339. MR 1616003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Daniil Proskurin. Homogeneous ideals in Wick $*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 3371-3376. MR 1443406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Terry A. Loring. $C^\ast$-algebras that are only weakly semiprojective. Proc. Amer. Math. Soc. 126 (1998) 2713-2715. MR 1443393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Iain Raeburn and Dana P. Williams. Epilogue: The Brauer group and group actions. Math. Surveys Monogr. 60 (1998) 173-199.
Book volume table of contents   
View Article: PDF


Results: 121 to 150 of 411 found      Go to page: < 2 3 4 5 6 7 8 > >>